# SDR SWIA201438664

- Difficulty date: June 30, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER DOOR SILL STRUCTURE, FOUND CORROSION AT THE AFT LOWER LATCH FITTING AREA.  C-CHECK, SERVICE DOOR LOWER SILL SURROUND STRUCTURE REPLACED IAW SRM AND AMM.
